# SDR CALA2025111311169

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 96,343 hours, 11,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOME PROXIMITY AND AREA EMERGENCY LIGHTS DONT COME ON.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS M33401; M33096 AND M33098 REF AMM33-51-00.
